# SDR 2007UALA04711

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 43,909 hours, 6,635 cycles
- Engine: Pwa PW4090
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Rt Te Flap
- Component: Flap
- Component part number: 113W30034
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID FLAP TRAILING EDGE WEDGE IS CRUSHED AND CUT THROUGH.   SUSPECTED TRAILING EDGE DAMAGED DURING GROUND MAINTENANCE. CATEGORY A REPAIR OF ACCOMPLISHED. NO FUTURE INSPECTION REQUIRED. AC OK FOR SERVICE.
